# SDR UPS05843738

- Difficulty date: January 5, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON 15L CRACKED AT SHEAR TIE STA 1754.  REMOVED END FITTING, CLIP, LONGERON SECTION FROM 1744 - 1766.  FAB REPLACEMENT LONGERON SECTION FROM S1616757, 2 STRAPS FROM SHT 7075T6-.080, SPLICE FITTING FROM S2645716.  TREATED, PRIMED, INSTALLED ALL REPAIR & REMOVED PARTS REF SRM 51-1-8, 53-2-2 FIG 10 & 11, 51-1-20D.
